# SDR BB07069

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 42,795 hours, 17,298 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 19314090003
- Part serial: 27808
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 739, LIS-PHL:  AFTER TAKEOFF, BOTH EICAS COMPUTERS FAILED.  RETURNED TO LIS.  MAINTENANCE REPLACED BOTH EICAS COMPUTERS.
